MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. STEALTHSTATION¿ S8 SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. STEALTHSTATION¿ S8 SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 9735665
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information regarding a navigation system being used outside of a procedure.It was reported to request a quote to replace several parts on the system, some because of damage and some because they were known third-party parts, to prepare the system for a planned maintenance (pm).The third-party parts were the main cart battery and the camera cart battery.The damaged medtronic parts were the alternating cable (ac) power cord, dual usb port, camera ethernet cable, main cart monitor, and storage bin.There was no patient present.
 
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 9735943, serial/lot #: (b)(6), ubd: , udi#: ; product id: 9735943, serial/lot #: (b)(6), ubd: , udi#: ; product id: 9735825, serial/lot #: (b)(6), ubd: , udi#: ; product id: 9735825r, serial/lot #: (b)(6), ubd: , udi#: ; product id: 9735943, serial/lot #: (b)(6), ubd: , udi#: ; product id: 9735774, serial/lot #: unknown, ubd: , udi#: ; product id: 9735793, serial/lot #: unknown, ubd: , udi#: ; product id: 9735843, serial/lot #: -, ubd: , udi#: ; product id: 9735795, serial/lot #: (b)(6), ubd: , udi#: h3, h6: a medtronic employee went to the site to test the equipment.The damaged components were replaced and the system performed as intended.Codes b01, c07, and d02 are applicable.H3, h6: the power cable, product id: 9735943, lot: lc 19b054, was returned to medtronic for analysis.Analysis revealed that the returned power had a bent ground prong and the cable jacket was damaged/torn without exposed wires.The cable passed continuity testing.A physical damage failure mode was applied.Codes b01, c07, and d02 are applicable.H3, h6: the dual usb port, product id: 9735774, lot: unknown, was returned to medtronic for analysis.Analysis verified physical damage on the usb's female connectors side.It was crushed and prevented a connection on both ports.Codes b01, c07, and d02 are applicable.H3, h6: the storage bin, product id: 9735793, lot: unknown, was returned to medtronic for analysis.Analysis revealed that the bin was missing two of four ball studs.Codes b01, c07, and d02 are applicable.H3, h6: the monitor, product id: 9735795, lot: 19121168, was returned to medtronic for analysis.Analysis revealed that the displayport (dp) was not functional.When dp input was selected, the monitor displayed no video detected.When monitor input was high-definition multimedia interface (hdmi), the audio, display, and touch were fully functional.Codes b01, c07, and d02 are applicable.H3, h6: the power cable, product id: 9735943, lot: lc 24k04a, was returned to medtronic for analysis.Through analysis, it was revealed that the power cable's jacket was damaged/torn without exposed wires.The cable passed continuity testing.Codes b01, c07, and d02 are applicable.H3, h6: the power cable, product id: 9735943, lot: lc 21e21a, was returned to medtronic for analysis.Through analysis, it was revealed that the power cable's jacket was damaged/torn with exposed wires.Despite the damage, the cable passed continuity testing.Codes b01, c0204, and d02 are applicable.H3, h6: the breakout box (bob), product id: 9735825, lot: 1600687720, was returned to medtronic for analysis.Analysis revealed that the nut was loose connecting the housing of the bob to the cable.Despite the loose nut, the em interface functioned without issue.Codes b01, c07, and d02 are applicable.H3, h6: the bob, product id: 9735825r, lot: 1600364820, was returned to medtronic for analysis.Analysis revealed that the returned bob's cable was torn with exposed wires.Despite the damage, the interface passed all testing.Codes b01, c0204, and d02 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
STEALTHSTATION¿ S8 SYSTEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25587854
Report Number1723170-2026-00910
Device Sequence Number5610642
Product Code HAW
UDI-Device Identifier00643169722187
UDI-Public(01)00643169722187(11)190410
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K162309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9735665
Device Catalogue Number9735665
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2026
Initial Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient SexUnknown